Three days is way too soon to make a judgment. However, Prozac can be one of the more stimulating of the ssris, so if it continues then this isn't your drug.
It is important that you notify your Doctor of any side effects from medication he has prescribed for you. Do it right away- he may have a simple fix!
An increase is anxiety (and feeling "jittery"/shaky) is a very very common start up side effect of these kinds of medications. The GOOD news is, for most people, the side effects will improve after a week or two, and should subside completely after that.
Keep in touch with your doctor....sometimes a short term course of an anti-anxiety medication (like Xanax, Ativan) to help to combat that side effect. I've experienced that side effect almost every time I started (or increased) an antidepressant. It definitely feels yucky, no doubt. This last time, I kind of used it to my advantage, and kept very busy, doing all kinds of things. Not only did that jittery feeling sort of feel like an energy boost...but keeping very busy was a nice distraction, AND it helped to kind of tackle some of that what feels like pent up energy wanting to get out.
Hang in there. It's definitely early on for you...and this is the time you would notice most start up side effects. Unfortunately with these meds, we often have to feel a little worse before we feel better.
Keep us updated!
I agree it is too soon,but it is a very stimulating drug, I did great on it for the first few weeks, it gave me lots of energy then at 2 weeks ended up in the ER with a very bad panic attack that took lots of xanex and ativan to get rid of it. BUT, I have lots of friends on it and they love it, it really depends on the person... Good luck to you!!